# SDR AALA20180328003

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 19,116 hours, 7,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751027
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UNDER THE TRANSITION PANEL BETWEEN BS 500C TO 500D CRACKED.  INSTALLED A NEW INTERCOSTAL IAW SRM 51-10-02-0G.
